# SDR CHQ000116

- Difficulty date: February 11, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N271
- Make and model: Emb EMB-145
- Aircraft serial: 145305
- Aircraft time: 3,708 hours, 3,305 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTBOARD BRAKE FAIL MESSAGE ON EICAS.
